# SDR 97ZZZX2625

- Difficulty date: May 16, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8387D
- Make and model: Piper PA-32R-301T
- Aircraft serial: 32R8129072
- System (JASC): 7922 · Engine Oil Temperature Regulator
- Part: Valve
- Part number: 75944
- Condition: Loose Crimp Nut
- Location: Thermo Bypass
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERNATHERM VALVE INSPECTED PER LYCOMING SB 518C.  NUT LOOSE.  SUBMITTER STATED VALVES CONTINUE TO BE A PROBLEM.  THIS BULLETIN SHOULD BE MADE INTO AN AIRWORTHINESS DIRECTIVE.
